# SDR USAA2012031900018

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 59,812 hours, 39,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERWING EMERGENCY EXIT SIGN ON SEAT ROW WAS KNOCKED LOOSE.  MAINTENANCE RE-SECURED SIGN.
